Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 10, NWS El Paso, TX

April 1, 2014Otero County, New Mexico

NWS El Paso, TX issued this wind advisory at Apr 1, 2014, 4:32 AM MDT for Otero County, New Mexico. It took effect at Apr 1, 2014, 2:00 PM MDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2014, 4:32 AM MDT (10:32 UTC)
In effect from
Apr 1, 2014, 2:00 PM MDT
Expired
Apr 1, 2014, 6:00 PM MDT
In force
4 hr
Issued by
NWS El Paso, TX

County Otero County, NM

The radar

The Holloman AFB radar (KHDX), 63 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 10.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4682 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WWUS74 KEPZ 011032
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
432 AM MDT TUE APR 1 2014

...WINDY THIS AFTERNOON ACROSS SOUTHERN NEW MEXICO...

.AN APPROACHING UPPER LEVEL DISTURBANCE WILL COMBINE WITH A
SURFACE TROUGH TO THE EAST TO PRODUCE WINDY CONDITIONS THIS
AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH WITH
GUSTS TO 50 MPH CREATING HAZARDOUS DRIVING CONDITIONS...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

NMZ415-416-012215-
/O.NEW.KEPZ.WI.Y.0010.140401T2000Z-140402T0000Z/
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON
432 AM MDT TUE APR 1 2014

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 PM MDT THIS EVENING. 

* EVENT: SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH
  WITH GUSTS TO 50 MPH.

* TIMING: WINDS WILL INCREASE IN THE LATE MORNING AND EARLY
  AFTERNOON AND ATTAIN MAXIMUM SPEEDS BETWEEN 3 PM AND 5 PM BEFORE
  DIMINISHING IN THE EVENING HOURS.

* IMPACT: STRONG WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
1 follow-up statement
935 
WWUS74 KEPZ 012151
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
351 PM MDT TUE APR 1 2014

...STRONG UPPER LEVEL LOW AND SURFACE FRONT WILL MOVE INTO THE
BORDERLAND WEDNESDAY WITH STRONG WINDS...

.WINDS REMAIN FAIRLY STRONG ACROSS THE SACRAMENTO MOUNTAINS THIS
AFTERNOON WHERE AN ADVISORY REMAINS IN EFFECT. AN APPROACHING
STORM SYSTEM FROM THE PACIFIC WILL BRING STRONGER WINDS TO ALL
AREAS ON WEDNESDAY. WINDS WILL INCREASE BY AROUND NOON WEDNESDAY
AND REACH THEIR PEAK IN THE MID AFTERNOON. WINDS WILL BEGIN
DIMINISHING SOME AS THE FRONT MOVES THROUGH IN THE EVENING BUT
WILL REMAIN BREEZY. STRONG GUSTY WINDS WILL LIKELY LAST INTO
THURSDAY MORNING ALONG EAST SLOPES OF TERRAIN. THE STRONG WINDS 
WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH
PROFILE VEHICLES.

NMZ415-416-021230-
/O.NEW.KEPZ.WI.Y.0011.140402T1800Z-140403T0200Z/
/O.CON.KEPZ.WI.Y.0010.000000T0000Z-140402T0000Z/
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON
351 PM MDT TUE APR 1 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 

* EVENT: SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS 30 TO 40 MPH
  WITH GUSTS TO 50 MPH.

* TIMING: WINDS WILL INCREASE IN THE LATE MORNING AND EARLY 
  AFTERNOON AND ATTAIN MAXIMUM SPEEDS BETWEEN 3 PM AND 5 PM 
  BEFORE DIMINISHING IN THE EVENING HOURS. 

* IMPACT: STRONG WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* VISIBILITY: LITTLE REDUCTION TO VISIBILITY IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ401>412-414-TXZ418-021230-
/O.NEW.KEPZ.WI.Y.0011.140402T1800Z-140403T0200Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...
HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...
ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO...
MOUNTAIN PARK...TIMBERON...DOWNTOWN...WEST EL PASO...UPPER VALLEY
351 PM MDT TUE APR 1 2014

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY. 

* EVENT: SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS 30 TO 40 MPH
  WITH GUSTS TO 50 MPH.

* TIMING: WINDS WILL INCREASE AROUND NOON AND ATTAIN MAXIMUM
  SPEEDS BETWEEN 3 PM AND 5 PM BEFORE DIMINISHING IN THE EVENING
  HOURS.

* IMPACT: STRONG WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST COULD ALSO
  BECOME A PROBLEM.

* VISIBILITY: MAY REDUCE TO 3 TO 5 MILES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ417-TXZ420>424-021230-
/O.NEW.KEPZ.WI.Y.0011.140402T2000Z-140403T0200Z/
OTERO MESA-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...CROW FLATS...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
351 PM MDT TUE APR 1 2014

...WIND ADVISORY IN EFFECT FROM 2 PM TO 8 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MDT
WEDNESDAY. 

* EVENT: SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS 30 TO 40 MPH
  WITH GUSTS TO 50 MPH.

* TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN
  MAXIMUM SPEEDS BETWEEN 3 PM AND 5 PM BEFORE DIMINISHING IN THE
  EVENING HOURS.

* IMPACT: STRONG WINDS WILL CREATE HAZARDOUS DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOWING DUST
  MAY BECOME A PROBLEM.

* VISIBILITY: MAY REDUCE TO 3 TO 5 MILES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ413-TXZ419-021230-
/O.NEW.KEPZ.WI.Y.0011.140402T1800Z-140403T1200Z/
SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...FORT BLISS...
SOCORRO...EAST AND NORTHEAST EL PASO
351 PM MDT TUE APR 1 2014

...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 6 AM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY
TO 6 AM MDT THURSDAY. 

* EVENT: SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS 30 TO 40 MPH
  WITH GUSTS TO 50 MPH.

* TIMING: WINDS WILL INCREASE AROUND NOON AND ATTAIN MAXIMUM
  SPEEDS BETWEEN 3 PM AND 5 PM . WINDS WILL DIMINISH SOME BEFORE
  INCREASING AGAIN AFTER MIDNIGHT.

* IMPACT: STRONG WINDS WILL CREATE HAZARDOUS DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST
  COULD BECOME A PROBLEM.

* VISIBILITY: MAY REDUCE TO 3 TO 5 MILES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 1, 4:00 AM MDT, 32 minutes earlier.

Area forecast discussion, Apr 1, 4:00 AM MDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
400 AM MDT TUE APR 1 2014

.SYNOPSIS...
WEST TO SOUTHWEST WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN
NEW MEXICO AND WEST TEXAS TODAY AND WEDNESDAY BEFORE A COLD FRONT
MOVES ACROSS THE REGION CAUSING COOLER TEMPERATURES ON THURSDAY. IT
WILL ALSO BE WINDY TODAY THROUGH THURSDAY AS AN UPPER DISTURBANCE
APPROACHES FROM THE WEST. A LOW PRESSURE SYSTEM WILL GENERATE A
FEW SHOWERS ACROSS THE BORDERLAND ON SATURDAY FOLLOWED BY DRY
SEASONABLY WARM WEATHER SUNDAY AND MONDAY.

&&

.DISCUSSION...
MODELS CONTINUE TO SHOW RESPECTABLE AGREEMENT FOR REGIONAL
WEATHER SCENARIO THROUGH SATURDAY BEFORE DIVERGING EARLY NEXT
WEEK. THEREFORE FAIRLY CONFIDENT TYPICAL EARLY SPRING ZONAL
PROGRESSIVE PATTERN WILL PERSIST THE REMAINDER OF THIS WEEK. FOR
TODAY AND WEDNESDAY ZONAL FLOW ALOFT ACROSS THE SOUTHERN ROCKIES
WILL STRENGTHEN WHILE CLOSED LOW AND ASSOCIATED TROUGH ENTERS
CALIFORNIA THIS AFTERNOON AND ADVANCES SLOWLY TO THE EAST NEXT 36
HOURS. WHILE UPPER DYNAMICS WILL BE RATHER WEAK WITH LITTLE
VORTICITY ADVECTION THE NEXT 2 DAYS THE ATTENDANT DOWNSLOPE FLOW
WILL INDUCE INITIALLY WEAK LEE SURFACE TROUGHING ALONG THE FRONT
RANGE INTO EASTERN NEW MEXICO. RESULTANT DEEP WEST TO SOUTHWEST
FLOW WILL ADVECT WARM DRY AIR INTO THE CWA WITH TEMPERATURES
AROUND 5 DEGREES ABOVE NORMAL TODAY AND TOMORROW. WARM DRY NATURE
OF THE AIR MASS COMBINED WITH SOLAR HEATING WILL ALSO RESULT IN
MIXING HEIGHTS TO AROUND 600 MB ALLOWING STRONGER FLOW ALOFT TO
GUST TO THE SURFACE. CONSEQUENTLY WINDY CONDITIONS SHOULD OCCUR
DURING THE AFTERNOON AND EARLY EVENING TODAY AND WEDNESDAY. EXPECT
SPEEDS JUST BELOW ADVISORY LEVELS TODAY MOST AREAS AS SURFACE
PRESSURE GRADIENT WILL BE WEAK. HOWEVER FLOW ALOFT WILL INCREASE
ON WEDNESDAY WHILE LEE CYCLONE DEEPENS TO THE NORTHEAST SO WIND
SPEEDS SHOULD BE NEAR/ABOVE ADVISORY CRITERIA TOMORROW.

UPPER WAVE AND ASSOCIATED PACIFIC COLD FRONT WILL MOVE FURTHER
EASTWARD  ACROSS NEW MEXICO/FAR WEST TEXAS MID/LATE THURSDAY
MORNING WITH COLD AIR ADVECTION BEHIND THE FRONT LOWERING THURSDAY
HIGH TEMPERATURES AROUND 10 DEGREES. PASSAGE OF WAVE WILL ALSO
SUSTAIN WINDY CONDITIONS MOST OF THURSDAY. BY FRIDAY WINDS DIMINISH
AS SHORT WAVE RIDGE MOVES ACROSS THE ROCKIES OVER HIGH PRESSURE AT
THE SURFACE. HOWEVER ANOTHER WAVE ALOFT WILL MOVE TO THE EAST
ACROSS THE CWA ON SATURDAY WITH ATTENDANT DYNAMIC COOLING ALOFT
MAKING AIR MASS MARGINALLY UNSTABLE. THUS ISOLATED CONVECTION
FORECASTED SATURDAY AFTERNOON OVER NORTHERN PORTIONS OF THE CWA.

MORE SIGNIFICANT DIFFERENCES DEVELOP BETWEEN ECMWF AND GFS AFTER
SATURDAY. THE GFS MAINTAINS A PROGRESSIVE SCENARIO AND MOVES WAVE
EAST OF THE CWA BY SUNDAY WITH INFLOW OF DRY AIR BEHIND IT. IN
CONTRAST THE ECMWF CONTINUES MOVES SYSTEM MUCH SLOWER. AT MOMENT
PREFER THE GFS SOLUTION SINCE IT IS FAR MORE TYPICAL OVER THE
AREA THIS TIME OF YEAR.

&&

.AVIATION...VALID 01/12-02/12Z.
WEST TO SOUTHWEST WINDS WILL SUSTAIN INFLOW OF WARM DRY AIR MASS
RESULTING IN VFR CONDITIONS WITH AREAS OF CEILINGS ABOVE 15,000
FEET AGL. MODERATE OR GREATER TURBULENCE THIS AFTERNOON BELOW
10,000 FEET AGL...ESPECIALLY ALONG EASTERN SLOPES.

&&

.FIRE WEATHER...
WEST TO SOUTHWEST WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN
NEW MEXICO AND WEST TEXAS TODAY AND WEDNESDAY BEFORE A COLD FRONT
MOVES ACROSS THE REGION CAUSING COOLER TEMPERATURES ON THURSDAY. IT
WILL ALSO BE WINDY TODAY THROUGH THURSDAY AS AN UPPER DISTURBANCE
APPROACHES FROM THE WEST. LOWEST RELATIVE HUMIDITY THIS AFTERNOON
AND WEDNESDAY AFTERNOON WILL BE AROUND 5 TO 15 PERCENT MOST
LOCATIONS WITH WINDS HAVING SUSTAINED SPEEDS FROM 25 TO 30 MPH.
THUS RED FLAG CONDITIONS LIKELY MOST AREAS TODAY AND WEDNESDAY
DURING THE AFTERNOON AND EARLY EVENING. DESPITE TEMPERATURES
COOLING AROUND 10 DEGREES NEAR RED FLAG CONDITIONS EXPECTED ON
THURSDAY AFTERNOON. LIGHTER WINDS WITH TEMPERATURES A LITTLE BELOW
NORMAL WILL DIMINISH FIRE WEATHER THREAT ON FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 81  53  79  51  67 /   0   0   0   0   0
SIERRA BLANCA           80  49  78  48  69 /   0   0   0   0   0
LAS CRUCES              79  46  74  44  65 /   0   0   0   0   0
ALAMOGORDO              79  47  73  48  65 /   0   0   0   0   0
CLOUDCROFT              59  35  53  28  43 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   76  44  70  40  64 /   0   0   0   0   0
SILVER CITY             71  45  64  35  58 /   0   0   0  10   0
DEMING                  79  41  72  39  65 /   0   0   0   0   0
LORDSBURG               77  40  70  40  64 /   0   0   0   0   0
WEST EL PASO METRO      80  50  80  48  67 /   0   0   0   0   0
DELL CITY               82  43  81  45  69 /   0   0   0   0   0
FORT HANCOCK            84  47  82  48  70 /   0   0   0   0   0
LOMA LINDA              76  48  73  46  61 /   0   0   0   0   0
FABENS                  82  48  80  49  68 /   0   0   0   0   0
SANTA TERESA            80  45  77  46  66 /   0   0   0   0   0
WHITE SANDS HQ          80  52  76  50  65 /   0   0   0   0   0
JORNADA RANGE           80  38  74  37  65 /   0   0   0   0   0
HATCH                   80  43  75  43  65 /   0   0   0   0   0
COLUMBUS                79  46  74  45  66 /   0   0   0   0   0
OROGRANDE               80  49  77  46  68 /   0   0   0   0   0
MAYHILL                 66  46  66  36  53 /   0   0   0   0   0
MESCALERO               68  35  63  33  54 /   0   0   0   0   0
TIMBERON                68  40  62  34  52 /   0   0   0   0   0
WINSTON                 71  35  65  35  58 /   0   0   0  10   0
HILLSBORO               74  42  68  40  59 /   0   0   0   0   0
SPACEPORT               77  45  72  43  62 /   0   0   0   0   0
LAKE ROBERTS            69  34  59  31  58 /   0   0   0  10   0
HURLEY                  73  41  66  37  60 /   0   0   0   0   0
CLIFF                   72  35  71  35  62 /   0   0   0  10   0
MULE CREEK              69  27  64  25  62 /   0   0   0  10   0
FAYWOOD                 74  40  66  39  59 /   0   0   0   0   0
ANIMAS                  77  42  73  42  67 /   0   0   0   0   0
HACHITA                 81  40  73  42  66 /   0   0   0   0   0
ANTELOPE WELLS          77  41  76  43  68 /   0   0   0   0   0
CLOVERDALE              74  40  69  42  66 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
     EVENING FOR NMZ110>113.

     WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 6 PM MDT THIS EVENING
     FOR NMZ415-416.

TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
     EVENING FOR TXZ055-056.

&&

05 ROGASH
Hazardous weather outlook, Mar 31, 6:24 AM MDT, 22 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
624 AM MDT MON MAR 31 2014

NMZ401>417-TXZ418>424-011215-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
624 AM MDT MON MAR 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

BREEZY TO WINDY THIS AFTERNOON WITH WEST WINDS GUSTING TO 40 MPH
OVER A FEW AREAS...ESPECIALLY ALONG EASTERN MOUNTAIN SLOPES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

BREEZY TO WINDY ON TUESDAY WITH WEST WINDS GUSTING AROUND 40 MPH IN
THE AFTERNOON. STRONGER WINDS EXPECTED WEDNESDAY AND THURSDAY WITH
WEST WINDS GUSTING TO NEAR 50 MPH RESULTING IN A FEW AREAS OF
BLOWING DUST AND LOWERED VISIBILITIES.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:29 AM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more24 hr
Apr 1, 3:51 PM MDTWind AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra38 hr

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.